# SDR AALA202409234073

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 42,418 hours, 17,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD SERVICE DOOR WHITE PLASTIC PIECE ON THE AFT END OF THE GIRTBAR HAS COME LOOSE. INSTALLED NEW GIRT BAR STOP ON AFT END.  IAW AMM 25-66-01.
